# SDR ZN3R475888

- Difficulty date: July 19, 2005
- Submitted: July 21, 2005
- Operation: General aviation
- Filed by: Honeywell Aerospace US, LLC., repair station ZN3R030M
- Make and model: Raythn HAWKER800XP
- Aircraft serial: N864QS
- Aircraft time: 3,052 hours, 2,099 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 3,052 hours, 2,099 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 30607881
- Condition: Separated
- Part time: 959 hours, 658 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ENGINE RETURNED TO SERVICE CENTER FOLLOWING COMMANDED SHUTDOWN IN FLIGHT DUE TO EXCESSIVE VIBRATION.  DURING INSPECTION, SEPARATED 3RD LPT BLADES (QTY. 3) WERE FOUND.  SEPARATED BLADES WERE RETURNED TO ENGINE OEM (HONEYWELL) FOR EVALUATION.  CAUSE OF BLADE SEPARATION IS UNKNOWN AT THIS TIME.
